Alert archive / Arizona / Wind Advisories in 2009
Wind Advisory 4, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 8, 2009, 3:04 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Mar 9, 2009, 12:00 PM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 3:04 PM MST (22:04 UTC)
- In effect from
- Mar 9, 2009, 12:00 PM MST
- Expired
- Mar 9, 2009, 8:47 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2570 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 082204 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 304 PM MST SUN MAR 8 2009 AZZ004>007-009>016-039-040-090700- /O.NEW.KFGZ.WI.Y.0004.090309T1900Z-090310T0700Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... NAVAJO N.M....DILKON...KYKOTSMOVI 304 PM MST SUN MAR 8 2009 ...WIND ADVISORY IN EFFECT FROM NOON MONDAY TO MIDNIGHT MST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO MIDNIGHT MST MONDAY NIGHT. A STORM SYSTEM MOVING ACROSS NORTHERN ARIZONA MONDAY AFTERNOON AND EVENING WILL BRING STRONG SOUTHWEST WINDS TO THE AREA. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH. WIND GUSTS OF 55 MPH OR GREATER WILL BE POSSIBLE IN SOME OF THE FAVORED DOWNSLOPE WIND AREAS INCLUDING THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...AND THE HOUSE ROCK VALLEY ALONG HIGHWAY 89A IN FAR NORTHERN ARIZONA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. LOCALIZED AREAS OF BLOWING DUST MAY ALSO DEVELOP OVER THE LITTLE COLORADO RIVER VALLEY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ JJ
4 follow-up statements
000 WWUS75 KFGZ 090600 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1100 PM MST SUN MAR 8 2009 AZZ004>007-009>016-039-040-091400- /O.CON.KFGZ.WI.Y.0004.090309T1900Z-090310T0700Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... NAVAJO N.M....DILKON...KYKOTSMOVI 1100 PM MST SUN MAR 8 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO MIDNIGHT MST MONDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO MIDNIGHT MST MONDAY NIGHT. A STORM SYSTEM MOVING ACROSS NORTHERN ARIZONA MONDAY AFTERNOON AND EVENING WILL BRING STRONG SOUTHWEST WINDS TO THE AREA. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH. WIND GUSTS OF 55 MPH OR GREATER WILL BE POSSIBLE IN SOME OF THE FAVORED DOWNSLOPE WIND AREAS INCLUDING THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...THE HOUSE ROCK VALLEY ALONG HIGHWAY 89A IN FAR NORTHERN ARIZONA...AND THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 091120 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 420 AM MST MON MAR 9 2009 AZZ004>007-009>016-039-040-091930- /O.CON.KFGZ.WI.Y.0004.090309T1900Z-090310T0700Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... NAVAJO N.M....DILKON...KYKOTSMOVI 420 AM MST MON MAR 9 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MST TONIGHT. A STORM SYSTEM MOVING ACROSS NORTHERN ARIZONA THIS AFTERNOON AND EVENING WILL BRING STRONG SOUTHWEST WINDS TO THE AREA. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH. WIND GUSTS OF 55 MPH OR GREATER WILL BE POSSIBLE IN SOME OF THE FAVORED DOWNSLOPE WIND AREAS INCLUDING THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...THE HOUSE ROCK VALLEY ALONG HIGHWAY 89A IN FAR NORTHERN ARIZONA...AND THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 091917 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1217 PM MST MON MAR 9 2009 AZZ004>007-009>016-039-040-100400- /O.CON.KFGZ.WI.Y.0004.000000T0000Z-090310T0700Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... NAVAJO N.M....DILKON...KYKOTSMOVI 1217 PM MST MON MAR 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. A STORM SYSTEM MOVING ACROSS NORTHERN ARIZONA THIS AFTERNOON AND EVENING WILL BRING STRONG SOUTHWEST WINDS TO THE AREA. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. THESE STRONG WINDS WILL CONTINUE INTO THE LATE EVENING HOURS AS THE STORM SYSTEM MOVES THROUGH. WIND GUSTS OF 55 MPH OR GREATER WILL BE POSSIBLE IN SOME OF THE FAVORED DOWNSLOPE WIND AREAS INCLUDING THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...THE HOUSE ROCK VALLEY ALONG HIGHWAY 89A IN FAR NORTHERN ARIZONA...AND THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
000 WWUS75 KFGZ 100347 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 847 PM MST MON MAR 9 2009 AZZ004>007-009>016-039-040-100500- /O.CAN.KFGZ.WI.Y.0004.000000T0000Z-090310T0700Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... NAVAJO N.M....DILKON...KYKOTSMOVI 847 PM MST MON MAR 9 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED ACROSS NORTHERN ARIZONA THIS EVENING AND HAVE FALLEN BELOW WIND ADVISORY THRESHOLDS...THUS THE ADVISORY HAS BEEN CANCELLED. FOR THE REMAINDER OF THE EVENING...EXPECT SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS. $$ DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 8, 2:50 PM MST, 14 minutes earlier.
Area forecast discussion, Mar 8, 2:50 PM MST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 250 PM MST SUN MAR 8 2009 .SYNOPSIS...INCREASING MOISTURE AHEAD OF AN APPROACHING STORM SYSTEM WILL BRING A CHANCE OF RAIN AND SNOW SHOWERS TO EAST CENTRAL ARIZONA LATE TONIGHT. THIS SYSTEM WILL SWEEP ACROSS THE AREA ON MONDAY AND MONDAY NIGHT...BRINGING ANOTHER ROUND OF VERY WINDY CONDITIONS... AND A CHANCE OF RAIN AND SNOW SHOWERS THROUGH EARLY TUESDAY. DRY AND SEASONABLE CONDITIONS WILL RETURN TUESDAY AFTERNOON THROUGH THURSDAY. && .DISCUSSION...BREEZY AND MILDER WEATHER HAS DEVELOPED TODAY AHEAD OF OUR NEXT STORM SYSTEM...DUE INTO THE REGION MONDAY AND MONDAY NIGHT. THIS SYSTEM...CURRENTLY TAKING SHAPE OVER THE NORTHWEST U.S...IS FORECAST TO SLIDE EASTWARD OVER THE NEXT 48 HOURS. A STRONG SHORTWAVE ON ITS WESTERN SIDE WILL DIVE THROUGH THE GREAT BASIN MONDAY AFTERNOON...THEN INTO THE CENTRAL ROCKIES BY TUESDAY. FOR LATE TONIGHT AND MONDAY MORNING...A SUBTROPICAL MOISTURE PLUME WILL BE PULLED NORTHWARD INTO THE STATE...MAINLY AFFECTING AREAS SOUTH OF A PAYSON-ST JOHNS LINE WITH A CHANCE OF RAIN AND HIGH ELEVATION SNOW SHOWERS. AS THE TROUGH APPROACHES MONDAY AFTERNOON...WINDS ALOFT STRENGTHEN RAPIDLY ALONG WITH DEEPENING SFC LOW PRESSURE CENTERED TO OUR NORTH. THIS SHOULD BRING WINDY CONDITIONS TO MOST AREAS AND A WIND ADVISORY WILL BE ISSUED ALONG AND NORTH OF THE MOGOLLON RIM. THESE STRONG WINDS MAY LAST WELL INTO THE NIGHT AS THE TROUGH AXIS AND ZONE OF STRONGEST WINDS ALOFT PASSES THROUGH. IN ADDITION...SOME OF THE FAVORED DOWNSLOPE WIND AREAS SUCH AS THE HIGHWAY 89 CORRIDOR NORTH OF FLAGSTAFF...AND THE HOUSEROCK VALLEY ALONG 89A IN FAR NORTHERN AZ...MAY SEE STRONGER WINDS WITH GUSTS OF 55 MPH OR GREATER LATE MONDAY AFTERNOON THROUGH MONDAY NIGHT. WE HAVE INCREASED THE CHANCES FOR RAIN AND SNOW SHOWERS IN OUR FORECASTS LATE TONIGHT/MONDAY OVER EAST CENTRAL AZ WITH THE SUBTROPICAL PLUME AFFECTING THAT AREA. SOME LIGHT SNOW ACCUMULATIONS ARE POSSIBLE OVER THE HIGHER ELEVATIONS OF THE WHITE MTNS. ALSO...POPS HAVE BEEN RAISED MONDAY NIGHT ACROSS THE NORTHERN THIRD OF AZ WITH THE TROUGH PASSAGE. SNOW ACCUMULATIONS OF AN INCH OR SO WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS INCLUDING THE KAIBAB PLATEAU AND BLACK MESA. FAIR AND MILDER WEATHER IS EXPECTED BY TUESDAY AFTERNOON...LIKELY CONTINUING THROUGH THURSDAY. LATEST MODEL GUIDANCE IS IN SOMEWHAT BETTER AGREEMENT THAT A WEAK LOW PRESSURE SYSTEM MAY AFFECT THE SOUTHWEST THURSDAY NIGHT INTO SATURDAY...BUT THE DETAILS ARE UNCERTAIN. WE WILL KEEP THE LOW CHANCE FOR SHOWERS IN THE FORECAST FOR NOW WITH TEMPERATURES NEAR AVERAGE FOR THIS TIME OF YEAR. && .AVIATION...FOR THE 00Z PACKAGE...EXPECT VFR CONDITIONS ACROSS NORTHERN ARIZONA THROUGH 06Z MON WITH INCREASING CIRRUS MOVING NORTHWARD. AFT 06Z MONDAY SOUTH OF A LINE FROM KRQE-KFLG SCT TO BKN CLOUDS BASES AT OR ABOVE 15 THOUSAND FT MSL WILL BY 12Z BECOME BKN-OVC BETWEEN 9 THOUSAND TO 12 THOUSAND FT MSL WITH LCL MVFR CIGS. THERE IS CHANCE OF SHOWERS ALONG THE MOGOLLON RIM WITH THE GREATEST CHANCE OVER THE WHITE MTNS WERE LCL IFR CONDITIONS ARE EXPECTED. AFT 18Z MONDAY...SOUTHWEST SFC WINDS AT 15-25KT WITH GUSTS TO 35 KT SHOULD INCREASE TO 20-30KT WITH GUSTS TO 45KT ALONG AND NORTH OF THE MOGOLLON RIM. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY MONDAY FROM NOON MST UNTIL MIDNIGHT MST FOR AZ ZONES 004>007-009>016-039-040. && PUBLIC..................JJ AVIATION/FIRE WEATHER...DL VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Mar 8, 8:48 AM MST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 848 AM MST SUN MAR 8 2009 AZZ004>018-037>040-090600- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 848 AM MST SUN MAR 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDY CONDITIONS ARE EXPECTED MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT AS A STRONG TROUGH APPROACHES THE STATE FROM THE NORTHWEST. SOUTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH ARE LIKELY...GENERALLY ALONG AND NORTHEAST OF A LINE FROM SELIGMAN...TO FLAGSTAFF...TO ALPINE. LOCALLY STRONGER WIND GUSTS OF 55 MPH OR HIGHER WILL BE POSSIBLE OVER FAVORED DOWNSLOPE WIND REGIONS INCLUDING THE HIGHWAY 89 CORRIDOR NORTHEAST OF FLAGSTAFF. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JJ
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.